Well… All good things must come to an end…..
I have to start shaving my legs again…………………………
Yep, was putting lotion on this week and realized – hey there is hair on my legs again.. I was kinda enjoying that little side effect. Oh well.
I’m down to 4 more Taxol Treatments! I’ll be thankful when this part is finished. Taxol has brought on some different side effects….. nose bleeds, diarrhea and terrible terrible heartburn. Heartburn was so bad I actually thought I was having a heart attack. Poor Jeff, I think I scared him a little, but he was a trooper as usual and rushed home and to the heart doc we went. Doc said ekg was fine. Soooo now I have another new med to take if it gets bad like that again. I also stay tired most all the time now. They say its just the accumulative chemo. This to shall pass…..
Still no sign of neuropathy (praying I don’t get that side effect).
We had a great time at Chemo on Halloween Day. I, of course, was a Flamingo and my pal Becky was a Zebra. I don’t think I have laughed that hard in a long time.
“You can be a victim of cancer, or a survivor of cancer. Its a midset.” – Dave Pelzer
Yes, I choose survivor!!
God Bless you all and till next time,